Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|marila - Tue Jan 27, 2009 1:51 pm||
I started taking yasmin contraceptive pills since 4th of Jan, I was taking it regularly never missed. And twice i spotted blood very little. now 3 days back i finised all my pills and today morning i felt like i'm having my periods but its different this time i'm not bleeding like i used to on the first day of my period i'm bleeding very less now. Do you think this could be abnormal bleeding due to the pills or is it a period. Or could i be pregnent. Thank you.
|Debbie Miller, RN - Thu Jan 29, 2009 8:08 pm||
Chances are this is a normal response to the pill. If you took it regularly as prescribed your chances of pregnancy are extremely slim. However, lighter and even absent periods are common.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.